# SDR IPXA2022051882194

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 54612519200
- Condition: Broken
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENG 2 PYLON SUPPORT WEB BTW PANEL 423AL/424AR AND 423BL CRACKEDINSTALLED SUPPORT WEB IAW SRM 51-40-21
